← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: 5 days ago | Replies (1367)

Comment receiving replies
@maureenkarras

I have taken all of the aromatase inhibitors including tamoxifen. My understanding, from every expert I have talked with, is that these drugs, including the one you have been Prescribed, are a critical part of your treatment. There are side effects and everyone reacts differently. For me it was joint pain and skin issues – I’m still struggling with both. The thing you have to weigh is the cancer. I’m assuming that you want to do everything possible to prevent reoccurance. I felt like I couldn’t manage the skin issues without getting off the drugs. I started, stopped, switched and tried again – repeatedly. I never completed the entire recommended 5 years. But, I wish I could have. For me the fear of reoccurance seems to still loom large. I had a scare and biopsy last spring. I guess if you trust your oncologist I would listen carefully to his/her recommendation. Wishing you the best and a future cancer free. Maureen

Jump to this post


Replies to "I have taken all of the aromatase inhibitors including tamoxifen. My understanding, from every expert I..."

What kind of skin issues are you dealing with? I have been dealing with hive like welts and itchy rash on my radiated skin. I even got a shingles test to rule that out.

Hi @floramart. How are you doing? Are you still experiencing the hive-like welts and itchy rash on the skin where you got radiation?

I have 2 friends who stopped anastrozole because of side effects. Both are suffering with metastatic desease

Fear is a good way to keep you on the treatment . My oncologist likes to use the fear card and you can also get king size candy bars while waiting to see the dr . Wonder why I want another dr